Generalized interpretability in terms of models. (Note to a paper of R. Montague.)

Petr Hájek

Časopis pro pěstování matematiky (1966)

  • Volume: 091, Issue: 3, page 352-357
  • ISSN: 0528-2195

How to cite

top

Hájek, Petr. "Generalized interpretability in terms of models. (Note to a paper of R. Montague.)." Časopis pro pěstování matematiky 091.3 (1966): 352-357. <http://eudml.org/doc/20938>.

@article{Hájek1966,
author = {Hájek, Petr},
journal = {Časopis pro pěstování matematiky},
keywords = {mathematical logic},
language = {eng},
number = {3},
pages = {352-357},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Generalized interpretability in terms of models. (Note to a paper of R. Montague.)},
url = {http://eudml.org/doc/20938},
volume = {091},
year = {1966},
}

TY - JOUR
AU - Hájek, Petr
TI - Generalized interpretability in terms of models. (Note to a paper of R. Montague.)
JO - Časopis pro pěstování matematiky
PY - 1966
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 091
IS - 3
SP - 352
EP - 357
LA - eng
KW - mathematical logic
UR - http://eudml.org/doc/20938
ER -

References

top
  1. P. Hájek, Syntactic models of axiomatic theories, Bull. Acad. Polon. Sci. XIII (1965), 273-278. (1965) MR0184857
  2. R. Montague, Interpretability in terms of models, Indag. Math. XXVII(1965), 467-476. (1965) Zbl0151.01102MR0180489
  3. A. Tarski A. Mostowski R. N. Robinson, Undecidable Theories, Amsterdam 1953. (1953) 
  4. P. Vopěnka, Postroenie modelei teorii množestv metodom uľtraproizvedenia, Zeitschr. für Math. Log. 8 (1962), 281 - 292. (1962) 
  5. P. Hájek, Die durch die schwach inneren relationen gegebenen Modelle der Mengenlehre, ibid. 10 (1964), 151-157. (1964) MR0164888

NotesEmbed ?

top

You must be logged in to post comments.